The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Mathematical Model for Malaria Transmission and Biological Control

Authors

Ritesh Pandey, R. N. Singh, P. N. Pandey

Abstract

In this paper, a nonlinear mathematical model for the control of vector
borne diseases, like malaria is proposed and analyzed. In the modeling process
it is assumed that the mosquito population is controlled by using larvivorous
fish, which partially depends on the larva of mosquito population. It is further
assumed that the mosquito population grows logistically. The equilibria of the
model are obtained and their stability is discussed by using stability theory of
differential equations. Further numerical simulation is performed to verify the
analytically obtained results.

Keywords and Phrases : : Mathematical model, human population, mosquito population, Larvivorous fish population.

Received date : November 14, 2013

Accepted date:  January 13, 2014

cited by: J.T.S. Vol. 8 (2014), pp.159-173

Download PDF